So here I am, practically the sponsorer of Yasmin, but I just experienced my first major side effect, and I want to know if any of you ladies have also had the same thing occur. On Monday I suffered a severe anxiety attack. My heart was beating hard in my chest and I nearly fainted. My roommates had to call the paramedics; by the time they came I was calm and didn't end up going to the hospital. Have any of you experienced this? I know on Ortho Tri-cyclen I experienced severe depression, but never have I experienced anxiety attacks. I am in the middle of exams but I have honestly never felt like this before when under a little more pressure than usual.
So sorry to hear about this.. I have not experienced this to date but I have had some chest inflamation. Although I also get this from lupus called costrochondritis. There is a list of higher potassium foods on here somewhere.....(under a yasmin search) that may be helpful. Was this a thing caused by the pressures of your exams?? (IE no sleep, not eating right etc.) I hope through your research, you can find something. I will try to help you look into some of this and if I find anything I will certainly post back. Feel Better.
Yes, I already mentioned it in a different topic. I was on Diane-35 and my panic attacks were crazy. I never believed in them, but once on this pill, I was getting these for weeks at a time. I took the pill for six months, than I got off it and now I am fine. My heart was beating too fast and I forgot to mention, that my blood pressure is actually lower than normal. So imagine... At the age of 23 I could have gotten a heart attack from taking birth control pills... Get off the pill, I don't think, it's worth it.
I had one on Ortho-Tri just last week (beginning of), and with the depression and everything else I just quit it. I told my doc. about it, and he said that could be due one of the side effects. So I quit it, I didn't want to deal with the anxiety and panic attacks, headaches, and depression.
This topic is from a long time ago before I even knew about this board so I don't even know if the posters are still here but I wanted to say that I do have a problem with panic/anxiety attacks and I am on Yasmin. However, I know that Yasmin is not the cause of this because I have been having them on 2 other kinds of bcp's as well and even before I was on any bcp. They usually will last about 15 minutes or so and are very scary for anyone that hasn't had one. My heart races as well. But I just wanted to clear something up that you said about how you almost fainted. When you have an anxiety attack, it is nearly impossible for you to faint even though you may feel like it, since you are tight and blood pressure rises and adrenaline is flowing through your bloodstream. I don't know why I get these..I have had thyroid tests as well and they always come back normal. It could be related to bcp's I guess..they have been a little worse since I have started them. Does anyone know or have an experience like this?
I have been taking Ortho Tri-Cyclin for about 2 years now. I've never really had a panic/anxiety attack before that, but since I started taking OTC this has happened to me twice:
I get extrememly cold, but my body is sweating profusely. My ears feel like I am underwater, and everything sounds far away. My stomach wrenches, my heart pounds, extreme nausea. I get a "halo", aka I can't see anything...it is all white like I'm looking through a snow storm. One of the times, my friends said my lips turned white. It lasts from 5 to 10 minutes, then I'm fine. ???
I am only 21, but I was afraid this might be something like a stroke? I have also been doing a little research about panic attacks, but haven't found much out. I never thought of it being a side effect of my OTC pills until I read this thread. Do you think this could be the cause? It's really scary. If it is the cause, do all birth control pills do this? I'd love to hear anyone's advice and suggestions. Thanks!